Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Traces in $ 2$-generator subgroups of $ {\rm SL}(2,\,{\bf C})$


Author: Troels Jørgensen
Journal: Proc. Amer. Math. Soc. 84 (1982), 339-343
MSC: Primary 10D07; Secondary 15A15, 20H05
MathSciNet review: 640226
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An explicit formula for the trace polynomials of elements in $ 2$-generator subgroups of $ {\text{SL}}(2,{\mathbf{C}})$ will be presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10D07, 15A15, 20H05

Retrieve articles in all journals with MSC: 10D07, 15A15, 20H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0640226-4
PII: S 0002-9939(1982)0640226-4
Article copyright: © Copyright 1982 American Mathematical Society